Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Continuous bleeding, had taken prednisone post consuming poison. What could be the cause?

I am a 38 year old female... I had poison three weeks ago. I was proscribed 20 mg of Predisone. A week and a half ago with no warning I started what I thought was an early mentrual cycle 6 days early. After six days of heavy bleeding I stopped for one day and then started all over again. Now after 6 days I stoppped this morning and then by dinnertime started all over again. I am worried something may be seriously wrong. Was wondering if the Predisone would be responsible for this? Please help.
Asked On : Mon, 30 Jul 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor